# SDR YENA201707270602

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 53,861 hours, 19,175 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 04703
- Condition: Failed
- Location: Flap Slats
- Part time: 57,809 hours, 20,574 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  SLATS RETRACTED NORMAL PASSING 10000,  ECAM S LOCKED F/CL SLAT SYS 2 FAULT STATUS SLATS SLOW, APPROACH CONFIG FLAPS AT 3 SLATS EXTENDED REMAINED AMBER.  EMERGENCY DECLARED.  R & R THE NR 2 SFCC IAW MM 27-51-34, SFCC BITE TEST AND FLAP/SLATS OPS CHECKED OK IAW MM 27-81-00, AND 27-54-00.
